# SDR SWAA011766

- Difficulty date: June 14, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 35,823 hours, 36,156 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Bracket
- Part number: 6613907
- Condition: Broken
- Location: Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, TOXIC FUMES IN COCKPIT.  SOURCE OF ODOR AT, F/O'S NR 5 EYEBROW WINDOW.  SENSOR SPRING BRACKET BROKEN, SPRING SHORTED OUT SENSOR WIRES.  CONT PER MEL 30-11.  ON 16 JUN AT DAL REMOVED AND REPLACED SPRING BRACKET PER MM.
